# SDR C8GA200000006

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N1279
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- Aircraft time: 47,927 hours, 29,959 cycles
- System (JASC): 3150 · Central Warning
- Part: Connector
- Part number: MS250081
- Condition: Dirty
- Location: Warning Switch
- Part time: 47,927 hours, 29,959 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 205 FROM IND TO DFW.  IN TAKE OFF CONFIGURATION, WHEN THROTTLES ADVANCED, THE TAKE OFF WARNING HORN SOUNDED. THE AIRCRAFT TAXIED FROM RUNWAY AND RETURNED TO GATE.FOUND TAKE OFF WARNING SWITCH CONNECTOR DIRTY.  CLEANED CONNECTOR.  PERFORMED TAKE OFF WARNING OPS CHECK AND ENGINE RUN.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
